# SDR AU990537

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Panel
- Part number: HC252B2173015
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN ROOF LIGHTING REFLECTOR PANELS SHOWED EVIDENCE OF HEAT DAMAGE RANGING FROM MINOR DISCOLORATION TO BLACK CHAR LIKE DEPOSITS AT THE FLUORESCENT TUBE FITTINGS.  THE TUBE END FITTINGS HAD BECOME BRITTLE.
